# SDR REXA2014071900708

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 22,281 hours, 19,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS SMOKE GOGGLES INOPERATIVE.  R & R OBSERVERS GOGGLES IAW AMM 25-61-00.  MM02 UPDATED & PLACARD REMOVED.
